Periods of a Moduli Space of Bundles on Curves

DSpace/Manakin Repository

Periods of a Moduli Space of Bundles on Curves

Citable link to this page

 

 
Title: Periods of a Moduli Space of Bundles on Curves
Author: Mumford, David Bryant; Newstead, P.

Note: Order does not necessarily reflect citation order of authors.

Citation: Mumford, David B., and P. Newstead. 1968. Periods of a moduli space of bundles on curves. American Journal of Mathematics 90(4): 1200-1208.
Full Text & Related Files:
Published Version: doi:10.2307/2373296
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/68b--Periods-Newstead.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597250
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters